# SDR AALA202303218108

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 50,556 hours, 25,178 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 7197
- Condition: Malfunctioned
- Location: Zone 700 - Gears
- Part time: 57,935 hours, 29,057 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF THE RIGHT BRAKE GRABBED PULLING NOSE RIGHT AS ENGINES SPOOLED UP. AN ABORTED TAKE OFF WAS ACCOMPLISHED AT 60 KIAS AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE FOUND AA PISTON INSULATOR THAT WOULD NOT TURN AND REPALCED THE #4 BRAKE ASSEMBLY PER TASK CARD 26C00032004. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
